Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Trying to conceive with IUI, having thyroid condition. Wants to take femilon to regularize periods. Safe to take?

Am 29 yrs old and we are trying for a pregancy using iui for the past 6 months.My recent medical report told i have throid and my doctor suggested me femilon tablet for a month for regular period and then get the iui done next month.Please suggest whether it is good to use these tablets this month and continue with the iui next month .WIll this increase chances for becoming pregnant?
Asked On : Sat, 12 May 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Radiologist 's  Response
Using the femilion will regularize your period and this will increase the chances of pregnancy in the cycles to follow .You should also ensure that your thyroid levels are corrected at the earliest with medications this too will increase the chances of pregnancy .
I wish you all the best and really hope you conceive soon .
Answered: Tue, 22 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor